# SDR DALA2025121009022

- Difficulty date: December 8, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 63,261 hours, 28,684 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN, FS 1681 FLOORBEAM UPPER SURFACE, CORROSION, LEFT OF CENTER GOING OTBD APPROX 20 INCHES INCLUDING SCREW HOLES.  REMOVED CORROSION AT UPPER CABIN STA 1681 FLOORBEAM, FOUND TO BE OUT OF LIMITS. REMOVED DAMAGE AND REPAIRED FLOORBEAM IAW  SRM 53-00-51 AND SRM 53-60-51-2R-2. (1343705)
